# SDR DHL97724008

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 740 RT STR 18R TO 20 RT, CRACK IN FWD FLANGE OF THE 740 FITTING ALONG ROW FASTENERS.  REMOVED FASTENERS, ACCOMPLISHED HFEC, STOP DRILLED CRACKS, ACCOMPLISH HFEC OF STOP DRILL.  AREA PREVIOUSLY REPAIRED.
